# SDR SWIA20251018

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N410SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000904
- Aircraft time: 8,277 hours, 6,677 cycles
- Engine: Ge CF348E5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON TAKEOFF AT 600-800 FEET AGL, CAUSING HIGHER THAN NORMAL VIBRATION IN THE RIGHT ENGINE.  BOTH ENGINES WERE OPERATING; RIGHT ENGINE LP VIBE PEAKED AT 2.0.  DECLARED AN EMERGENCY AND RETURNED TO SBP.  POSTFLIGHT INSPECTION SHOWN SEVERAL BENT FAN BLADES ON ENG 2.  (FLIGHT 3383)  PERFORMED BIRD STRIKE INSPECTION REFERENCE AMM 05-50-02-200-801-A.  DAMAGE FOUND ON THE #2 ENGINE N2 FAN BLADES BENT.  NO OTHER AREAS OF DAMAGE NOTED.  NR 2 ENGINE LOW PRESSURE FAN DAMAGE CARRIED FWD TO EAML 1729977.  PERFORMED BORESCOPE INSPECTION OF RT ENGINE COMPRESSOR STAGES 3,5 AND 7 IN REFERENCE TO GEMM 72-00-00-280-012. NO DAMAGE FOUND.  NO EVIDENCE OF BIRD INGESTION INTO ENGINE CORE.
